Resultats globals: 2 registres trobats en 0.02 segons.
Articles, 2 registres trobats
Articles 2 registres trobats  
1.
7 p, 288.2 KB On the exponent of convergence of negatively curved manifolds without Green's function / Melián, María V. (Universidad Autónoma de Madrid. Departamento de Matemáticas) ; Rodríguez García, Jose M. (Universidad Carlos III de Madrid. Departamento de Matemáticas) ; Tourís, Eva (Universidad Autónoma de Madrid. Departamento de Matemáticas)
In this paper we prove that for every complete n-dimensional Riemannian manifold without Green's function and with its sectional curvatures satisfying K ≤−1, the exponent of convergence is greater than or equal to n − 1. [...]
2018 - 10.5565/PUBLMAT6211809
Publicacions matemàtiques, Vol. 62 Núm. 1 (2018) , p. 177-183 (Articles)  
2.
28 p, 272.9 KB A characterization of Gromov hyperbolicity of surfaces with variable negative curvature / Portilla, Ana (Universidad Carlos III de Madrid. Departamento de Matemáticas) ; Tourís, Eva (Universidad Carlos III de Madrid. Departamento de Matemáticas)
In this paper we show that, in order to check Gromov hyperbolicity of any surface with curvature K≤ −k² < 0, we just need to verify the Rips condition on a very small class of triangles, namely, those contained in simple closed geodesics. [...]
2009 - 10.5565/PUBLMAT_53109_04
Publicacions Matemàtiques, V. 53 n. 1 (2009) p. 83-110  

Vegeu també: autors amb noms similars
4 Tourís, E.
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.